# SDR UHLA2011052300188

- Difficulty date: May 23, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 17,401 hours, 9,760 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING RIB 10 APPEARS TO HAVE A CRACK AT UPPER FASTENER ROW, 4TH FASTENER FROM FRONT.  REMOVED AND REPLACED RIB 10 IAW EMB 170 SRM 51-41-02, 51-43-01 AND 51-43-02.
